# SDR SWIA2020071451317

- Difficulty date: June 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CAP RBL 27 AT FS 559+112 TO JUST AFT OF FS 559.0 HAS CORROSION.  (C-CHECK) RO 7/10/2020 REMOVED AND REPLACED SEAT TRACK CAP AT RBL27 FROM FS559.00-FS559.00+112.  COMPLIED WITH ALL STEPS OF THE REPAIR.  REF REO AND DRAWING.  COMPLIED WITH CARD.
